# SDR GTIA030872

- Difficulty date: October 20, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOORBEAM, IN MID PIT, CHAFING AND CORRODED.  FABRICATED REPAIR PARTS.  INSTALLED REPAIR PARTS.  (M)
